MathSciNet Relay Station
MathSciNet bibliographic data
MR1379193 49J52 (49K05)
Ioffe, A. D.; Rockafellar, R. T. The Euler and Weierstrass conditions for nonsmooth variational problems. Calc. Var. Partial Differential Equations 4 (1996), no. 1, 59–87.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement